RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 163–173 (Mi izv2128)  

This article is cited in 3 scientific papers (total in 3 papers)

On the representation of entire functions of two complex variables by functional series of Dirichlet type

V. P. Gromov


Abstract: We study conditions under which an arbitrary entire function of two complex variables can be represented by means of functional series of Dirichlet type. We give formulas for determining the coefficients in these series and obtain an estimate for the speed of convergence to the functions represented.

Full text: PDF file (793 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 155–165

Bibliographic databases:

UDC: 517.5
MSC: 30D10, 30B50
Received: 26.06.1969

Citation: V. P. Gromov, “On the representation of entire functions of two complex variables by functional series of Dirichlet type”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 163–173; Math. USSR-Izv., 3:1 (1969), 155–165

Citation in format AMSBIB
\Bibitem{Gro69}
\by V.~P.~Gromov
\paper On the representation of entire functions of two complex variables by functional series of Dirichlet type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 163--173
\mathnet{http://mi.mathnet.ru/izv2128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499270}
\zmath{https://zbmath.org/?q=an:0193.03902|0175.37003}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 155--165
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000760}


Linking options:
  • http://mi.mathnet.ru/eng/izv2128
  • http://mi.mathnet.ru/eng/izv/v33/i1/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Gromov, “Representation of functions of several complex variables by functional series”, Math. USSR-Izv., 4:1 (1970), 135–145  mathnet  crossref  mathscinet  zmath
    2. A. F. Leont'ev, “On representing entire functions of several variables by Dirichlet series”, Math. USSR-Sb., 18:4 (1972), 589–602  mathnet  crossref  mathscinet  zmath
    3. A. B. Sekerin, “On the representation of analytic functions of several variables by exponential series”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 503–527  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:189
    Full text:83
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019